# SDR REXA2025030300243

- Difficulty date: January 20, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032234951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 485 TO F.S. 565.  REMOVED LH SIDE SEAT TRACK P/N:SH670-32234-951 BETWEEN FS 485.00 AND FS 565.00 IAW CRJ700 AMM 53-00-49-000-801-A03.  FABRICATED L/H SIDE SEAT TRACK OUT OF P/N 20276-288-0-0A TO MAKE P/N:SH670-32234-951 BETWEEN F.S. 485 TO F.S. 565 IAW MHIRJ REO 670-53-00-587 REV C DATED 2-08-23. INSTALLED NEW/FABRICATED L/H SIDE SEAT TRACK P/N:SH670-32234-951 BETWEEN F.S. 485 TO F.S. 565 IAW CRJ700 AMM 53-00-49-000-801-A03. PAINTED NEW SEAT TRACK IAW BOMBARDIER MODSUM IS67053000195 REV A. DATED 2018/02/07
